A generalization of an extended stochastic integral
Abstract
We propose a generalization of an extended stochastic integral to the case of integration with respect to a broad class of random processes. In particular, we obtain conditions for the coincidence of the considered integral with the classical Itô stochastic integral.Published
25.05.2007
Issue
Section
Research articles
How to Cite
Berezansky, Yu. M., and V. A. Tesko. “A Generalization of an Extended Stochastic Integral”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 5, May 2007, pp. 588–617, https://umj.imath.kiev.ua/index.php/umj/article/view/3334.